MathSciNet Relay Station
MathSciNet bibliographic data
MR2276763 (2008k:65051) 65D30
Xiang, Shuhuang Efficient Filon-type methods for $\int\sp b\sb af(x)e\sp {i\omega g(x)}dx$. Numer. Math. 105 (2007), no. 4, 633–658.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement